# SDR DHL2006753506

- Difficulty date: February 6, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 56,724 hours, 30,403 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Chafed
- Location: C2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 019581; C2 DOOR LWR EDGE CHAFED/WORN AS MARKED.  REMOVED AND REPLACED C2 DOOR AFT CORNER DEPRESSOR P/N 65-59948-502, PO 550344 IAW B727 SRM 51-30-2, 52-30-1 FIG 4 AND 51-20-3 FIG 3.
